# SDR PNSA2013041802

- Difficulty date: March 27, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 340B403
- Aircraft time: 36,090 hours, 37,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 2119
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE CHECK.  CHECK OF EMERGENCY LIGHTING POWER SUPPLY; ONE POWER SUPPLY OF THE 4 ON THE AIRCRAFT FAILED THE CAPACITANCE CHECK PORTION OF THE TEST.  IT WAS REMOVED FROM THE AIRCRAFT AND REPLACED WITH A SERVICEABLE ASSEMBLY.
